# SDR FDEA202506261051

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 91,548 hours, 17,992 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB74024
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FUEL TANK ACCESS PANEL 636AB CUTOUT NUMBER 28 HOLE REPAIR BUSHING   FOUND MISSING.  RIGHT WING - FUEL TANK ACCESS PANEL 636AB CUTOUT NUMBER 28 HOLE REPAIR BUSHING   FOUND MISSING AT STATION XORS 696. RIGHT WING FUEL TANK ACCESS PANEL 636AB CUTOUT NUMBER 28 HOLE BUSHING AT STATION   XORS 696 REPAIR CARRIED OUT AS PER E.A. # 1-5710-T0301603 D PART 3 (P3). TITLE: WINGS -   BASIC WING STRUCTURE - RH WING LOWER SKIN PANEL CUTOUT AT 636AB - REPAIR TO ACCESS   DOOR ATTACHMENT BORES WITH CRACK INDICATIONS - PSE 57.23.01 ALI. REAPIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
